MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 550; CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 550; CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS
Model Number 550AHCT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the blood parameter monitor (bpm) being used in conjunction with the neonatal extracorporeal membrane oxygenation (ecmo) suddenly shut down and then automatically restarted.After reconnecting the unit to the hematocrit saturation (h/s) probe and performing calibration, the data on the display was inaccurate.The carbon dioxide (co2) was 37 but the bpm displayed 46.The partial pressure oxygen (po2) was 322 but the bpm displayed 364.Another unexpected shutdown was followed by an automatic restart.The procedure was attempted using the previous calibration values; however, the gas data significantly deviated from the actual measurements.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.

Brand Name
CDI BLOOD PARAMETER MONITORING SYSTEM 550
Common Device Name
CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key24389930
Report Number1828100-2026-00026
Device Sequence Number15998783
Product Code DRY
UDI-Device Identifier00886799001790
UDI-Public(01)00886799001790(11)230202
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K182110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number550AHCT
Device Catalogue Number550AHCT
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown